Advanced Search
MyIDEAS: Login to save this article or follow this journal

Liquidity and market incompleteness

Contents:

Author Info

  • Felipe Zurita

    ()

Abstract

This note shows that according to Lipmann and McCall´s (1986) operational definition of liquidity, incomplete markets are a necessary condition for illiquidity.

(This abstract was borrowed from another version of this item.)

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://hdl.handle.net/10.1007/s10436-007-0080-4
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Springer in its journal Annals of Finance.

Volume (Year): 4 (2008)
Issue (Month): 3 (July)
Pages: 299-303

as in new window
Handle: RePEc:kap:annfin:v:4:y:2008:i:3:p:299-303

Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=112370

Related research

Keywords: Liquidity; Insurance; Market incompleteness; G10; D83; G22;

Other versions of this item:

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Eichberger, Jurgen & Harper, Ian R., 1997. "Financial Economics," OUP Catalogue, Oxford University Press, number 9780198775409, September.
  2. Lippman, Steven A & McCall, John J, 1986. "An Operational Measure of Liquidity," American Economic Review, American Economic Association, vol. 76(1), pages 43-55, March.
  3. Felipe Zurita, 2001. "Liquidity as an Insurance Problem," Documentos de Trabajo 198, Instituto de Economia. Pontificia Universidad Católica de Chile..
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Ioannis Polyrakis & Foivos Xanthos, 2011. "Maximal submarkets that replicate any option," Annals of Finance, Springer, vol. 7(3), pages 407-423, August.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:kap:annfin:v:4:y:2008:i:3:p:299-303. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F. Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.